TITLE

Abnormal mixed leucocyte reaction in bone marrow aplasia

AUTHOR(S)
Sasportes, M; Bernard, A; Dausset, J
PUB. DATE
October 1973
SOURCE
British Medical Journal;10/6/1973, Vol. 4 Issue 5883, p48
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64108442

 

Related Articles

  • Reversal of aplastic anaemia secondary to systemic lupus erythematosus by high-dose intravenous cyclophosphamide. Walport, M.J.; Hubbard, W.N.; Hughes, G.R.V. // British Medical Journal (Clinical Research Edition);9/18/1982, Vol. 285 Issue 6344, p769 

    Investigates the reversal of aplastic anemia secondary to systemic lupus erythematosus (SLE) by high-dose intravenous cyclophosphamide. Features of SLE; Presentation of a case report on patient with SLE with bone marrow aplasia; Reaction of patient to cyclophosphamide treatment.

  • Use of lithium carbonate in the treatment of a suspected case of oestrogen-induced bone marrow aplasia in a bitch. de Oliveira Conrado, F.; de Ávila Rodrigues, B.; de Almeida Lacerda, L.; Lasta, C. Serina; Esteves, V. Sinnott; Gonzalez, F. H. Díaz // Veterinary Record: Journal of the British Veterinary Association;2/28/2009, Vol. 164 Issue 9, p274 

    A letter to the editor is presented discussing the application of lithium carbonate in treating a suspected case of bone marrow aplasia in a dog.

  • Temozolomide.  // Reactions Weekly;Jan2015, Vol. 1535 Issue 1, p197 

    The article focuses on the case studies about the development of anaemia, leucopenia and bone marrow aplasia following the administration of temozolomide.

  • Reduced intensity conditioning bone marrow transplantation for pure red cell aplasia: successful outcome but difficult post transplant course. Kochethu, G.; Baden, H. S.; Jaworska, E.; Chang, J.; Chopra, R. // Bone Marrow Transplantation;Jul2005, Vol. 36 Issue 1, p81 

    Presents a letter to the editor discussing reduced intensity conditioning bone marrow transplantation for pure red cell aplasia.

  • Recurrent bone marrow aplasia secondary to nilotinib in a patient with chronic myeloid leukemia: A case report. Prodduturi, Prathima; Perry, Anamarija M; Aoun, Patricia; Weisenburger, Dennis D; Akhtari, Mojtaba // Journal of Oncology Pharmacy Practice;Dec2012, Vol. 18 Issue 4, p440 

    Nilotinib is a potent tyrosine kinase inhibitor of breakpoint cluster region-abelson (BCR-ABL), which has been approved as front-line therapy for newly diagnosed chronic myeloid leukemia in chronic phase and as second-line therapy after imatinib failure in chronic or accelerated phase chronic...

  • Pure red cell aplasia associated with Systemic Lupus Erythematosus. Koyama, R. V.; Silva, L. F.; Henriques, V. B.; Tran, C.; Yoshikawa, G. T. // Acta Reumatológica Portuguesa;jul-set2014, Vol. 39 Issue 3, p265 

    Pure red cell aplasia is a rare condition described in patients with autoimmune diseases such as systemic lupus erythematosus. Bone marrow examination of a 52-year-old female showed selective severe hypoplasia, scarce hematopoietic reserves, and no abnormality in other cell lineages, which are...

  • Bone Marrow Transplantation and Leucocyte Transfusions (Book).  // Annals of Internal Medicine;Dec71, Vol. 75 Issue 6, p979 

    Reviews the book 'Bone Marrow Transplantation and Leucocyte Transfusions,' by By Georges Math é, Jean-Louis Amiel, and Leon Schwarzenberg.

  • pure white cell aplasia.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1943 

    A definition of the term "pure white cell aplasia" which refers to bone marrow failure characterized by inability to manufacture and circulate leukocytes into the bloodstream is presented.

  • Lenalidomide-Induced Pure Red Cell Aplasia. Dolai, Tuphan Kanti; Dutta, Shyamali; Mandal, Prakas Kumar; Saha, Sandeep; Bhattacharyya, Maitreyee // Turkish Journal of Hematology;Mar2014, Vol. 31 Issue 1, p99 

    A letter to the editor is presented related to the pure red cell aplasia, bone marrow failure disorder, induced by Lenalidomide, published in the March 2014 issue of the journal.

  • Nilotinib.  // Reactions Weekly;1/12/2013, Issue 1434, p48 

    The article describes the case of a 49-year-old man who experienced recurrent bone marrow aplasia while receiving nilotinib.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics